# SDR CA130321001

- Difficulty date: March 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 6 hours
- Engine: Pwc PW207D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Restraint
- Condition: Damaged
- Location: Transmission
- Part time: 6 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) UPON INITIAL LIFT OF THE ACFT, A LOUD METALLIC SOUNDING NOISE WAS HEARD, COMING FROM THE LT SIDE.  THE ACFT WAS IMMEDIATELY SET BACK ON THE GROUND. UPON INSPECTION THE LT FORE/AFT TRANSMISSION RESTRAINT WAS IDENTIFIED AS DEFECTIVE, DEBONDED.
